| Catalog Number |
RBY4C0305 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-00865.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroepiploic artery using ruby coils.During the procedure, the physician experienced resistance while advancing a 4x6 ruby coil through the non-penumbra microcatheter and reported that the coil pusher wire subsequently became kinked.The 4x6 ruby coil was therefore removed and was not used in the procedure.It was also reported that resistance was experienced while advancing the next coil, a 3x5 ruby coil, through the proximal part of the same microcatheter.The physician then decided not to advance the 3x5 ruby coil any further through the microcatheter and, therefore, the 3x5 ruby coil was removed and was not used in the procedure.The procedure was completed using another ruby coil.There was no report of an adverse effect to the patient.